# SDR 95ZZZX6514

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706SD
- Make and model: Bell 206L-4
- Aircraft serial: 52056
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682107
- Condition: Erratic
- Location: N1 Tachometer
- Part time: 1,305 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 TACHOMETER HAS ERRATIC INDICATION.  JUMPS FROM 2 PERCENT TO 15 PERCENT WHILE STARTING.
